# SDR ASOA96045

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 12035196001
- Condition: Ruptured
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE COMPLETING THE TAKEOFF CHECKLIST DFW-ILE, THE CAPTAIN NOTICED THE LEFT HYDRAULIC PRESSURE GAUGE WAS INDICATING 1500 LBS.  THE ELECTRIC PUMP WAS TURNED ON AND THE PRESSURE RETURNED TO NORMAL.  A FEW MINUTES LATER THE PRESSURE DROPPED TO ZERO AND THE CREW PERFORMED THE APPROPRIATE CHECKLISTS, DECLARED AND EMERGENCY AND RETURNED TO DFW.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT HYDRAULIC RETURN LINE AND ALSO ENGIEN DRIVE HYDRAULIC PUMP.  OPERATIONAL CNA LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
